Author Topic: Just did another cut !!  (Read 284 times)

[Buddie]

Just did another cut !!
« on: June 02, 2022, 02:06:26 pm »
I was taking Ativan for five years, 2 mgs a day.  I decided to cut 1/8 of a mg each time I cut every four weeks.   My symptoms are muscle pain in my legs, heart palpitations, headaches and lack of coordination. This is day five.  It took day 3 for symptoms to appear.  I sleep about one hour less each night to 4.5 hours.  I am 67 years young.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just did another cut !!
« Reply #1 on: June 03, 2022, 12:02:57 am »
Are you able to take care of your daily tasks?  That's interesting it took 3 days for symptoms to appear, I thought Ativan hit sooner than that, I wonder if age has anything to do with when symptoms appear of if its random like so many other aspects of this process?

I'm sorry you're experiencing these nasty symptoms, surviving on that little sleep is rough.  Hang in there, we're the same age, there is life after benzo's.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.